# SDR SWAA2016070553399

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 96,005 hours, 55,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY LIGHT LENS ASSEMBLY LOOSE.  SECURED LIGHT ASSEMBLY PER SOPM.
